EconPapers    
Economics at your fingertips  
 

Hypersingular Integrals in Integral Equations and Inequalities: Fundamental Review Study

Suzan J. Obaiys (), Rabha W. Ibrahim () and Ahmad F. Ahmad ()
Additional contact information
Suzan J. Obaiys: Heriot-Watt University Malaysia
Rabha W. Ibrahim: University of Malaya
Ahmad F. Ahmad: University Putra Malaysia

A chapter in Differential and Integral Inequalities, 2019, pp 687-717 from Springer

Abstract: Abstract The present review deals with the fundamental approaches that cover the numerical solutions of singular and hypersingular integrals. The contribution of this work is to highlight and gather the most important background with the current modification of such work and provide the reader with an accurate image of today’s knowledge regarding the approximate solutions of singular integrals. The review provides a clear understanding of various numerical approaches from the 1960s up to the present day. Some interesting applications in physics and engineering are also given.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_25

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_25

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_25